# SDR QXEA200500067

- Difficulty date: January 14, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 17,643 hours, 24,820 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461S
- Condition: Failed
- Location: Lavatory
- Part time: 17,643 hours, 24,820 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2034 - THE CREW REPORTS THE LAVATORY SMOKE DETECTOR IS SOUNDING INTERMITTENTLY.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LAVATORY SMOKE DETECTOR.  THE ENGINES WERE RUN AND NO SMELLS OR SMOKE WERE NOTED.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
